[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] vbxcbvcxbvcb

Date: Mon, 16 Aug 1999 18:30:32 EDT
From: email @ redacted
Subject: [IP]Overtreating Highs and Diabeetic Headaches

I have not had days like this since I went on the pump...  The other niight I 
got all messed up, was 45 then 400, 2 hours later.  Then I over bolused and 
ended back at 50, 4 hours later.  Have stabized, but the headache that my 
brother and I would like to call the "diabetic" headache has set in, and will 
not leave.  You know the headache you get when you drop low, that makes your 
head pound with your heartbeat, and when your in light sends shooting pains 
through your head.  Well it won't go away.  I was wondering if any women out 
there get "messed" up with thier basals and boluses during Aunt Flo's visit 
every month?  I am thinking that is what could have made me so sensitive to 
the rollercoaster.  Mind you, my son was only 2 months old when I went on the 
pump, and I breast fed for quite awhile, so I think my body is just now 
getting around to being "normal" again.  Any info would be helpful.
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org